# SDR ASAA2017121122864

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,190 hours, 10,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. LEFT PACK LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT IN REFERENCE TO B737-800 FIM 21-53. PACK OPS CHECKS GOOD. COULD NOT DUPLICATE DEFECT. AIRCRAFT RELEASED FROM MEL 21-32B.
